Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

How to get rid of Minocycline side effects?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
Hello Doctor, I recently was prescribed Minocycline for my skin, and I took 400mg the first day (200mg - 2 times), then the next morning I took another 100mg. Since that point I have completely stopped taking the medication due to dizzieness, vertigo, and a wierd "swimming" feeling in my head; plus a lack of ability to focus normally. It is the start of the third day since I have not taken any, and the swimming feeling is still there, as well as a little vertigo, and lack of focus. It is not as bad as the first day, but when can I expect these side effects to be gone completely? How long can this take? Thank you! XXXX
Posted Fri, 7 Mar 2014 in Medicines and Side Effects
Answered by Dr. Raju A.T 3 hours later
Brief Answer: 3 to 4 days Detailed Answer: Hi, thanks for your query. It may take about 3 to 4 days for all the metabolites of Minocycline to be washed out or detoxified from the body. It is only after that you may not have those symptoms completely. Do take ample amount of water, this will help to remove the metabolites from the blood at a faster rate. Hope, I answered your query. Please let me know if there are any doubts. regards,
Above answer was peer-reviewed by
Follow-up: How to get rid of Minocycline side effects? 17 minutes later
Ok thank you for the response Dr. Raju! It has almost been 3 full days, however i will wait another day and see how I feel. I will start drinking even more water also, thanks for that tip. Sincerely, XXXX
Answered by Dr. Raju A.T 10 minutes later
Brief Answer: You are welcome Detailed Answer: Thanks for using this service. Please revert back in case the symptoms persist. We shall discuss on the same. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor